CSpace  > 计算数学与科学工程计算研究所
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient
Wang, Fenling1; Zhao, Yanmin1; Chen, Chen2; Wei, Yabing3; Tang, Yifa2,4
2019-09-01
Source PublicationCOMPUTERS & MATHEMATICS WITH APPLICATIONS
ISSN0898-1221
Volume78Issue:5Pages:1288-1301
AbstractBased on the spatial quasi-Wilson nonconforming finite element method and temporal L2 - 1(sigma) , formula, a fully-discrete approximate scheme is proposed for a two-dimensional time-fractional diffusion equations with variable coefficient on anisotropic meshes. In order to demonstrate the stable analysis and error estimates, several lemmas are provided, which focus on high accuracy about projection and superclose estimate between the interpolation and projection. Unconditionally stable analysis are derived in L-2-norm and broken H-1-norm. Moreover, convergence result of accuracy O(h(2) + tau(2)) and superclose property of accuracy O(h(2) + tau(2)) are deduced by combining interpolation with projection, where h and tau are the step sizes in space and time, respectively. And then, the global superconvergence is presented by employing interpolation post processing operator. Finally, numerical results are provided to demonstrate the validity of the theoretical analysis. (C) 2018 Elsevier Ltd. All rights reserved.
KeywordTime-fractional diffusion equations Variable coefficient Quasi-Wilson nonconforming anisotropic finite element L2-1(sigma) formula Stability Superclose and superconvergence
DOI10.1016/j.camwa.2018.11.029
Language英语
Funding ProjectNational Natural Science Foundation of China[11771438] ; National Natural Science Foundation of China[11471296] ; Key Scientific Research Projects in Universities of Henan Province, China[198110013] ; Program for Scientific and Technological Innovation Talents in Universities of Henan Province, China[19HASTIT025]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000482248100005
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/35478
Collection计算数学与科学工程计算研究所
Affiliation1.Xuchang Univ, Sch Math & Stat, Xuchang 461000, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Beihang Univ, Sch Math & Syst Sci, Beijing 100191, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, LSEC, ICMSEC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Fenling,Zhao, Yanmin,Chen, Chen,et al. A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient[J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS,2019,78(5):1288-1301.
APA Wang, Fenling,Zhao, Yanmin,Chen, Chen,Wei, Yabing,&Tang, Yifa.(2019).A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient.COMPUTERS & MATHEMATICS WITH APPLICATIONS,78(5),1288-1301.
MLA Wang, Fenling,et al."A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient".COMPUTERS & MATHEMATICS WITH APPLICATIONS 78.5(2019):1288-1301.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Fenling]'s Articles
[Zhao, Yanmin]'s Articles
[Chen, Chen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Fenling]'s Articles
[Zhao, Yanmin]'s Articles
[Chen, Chen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Fenling]'s Articles
[Zhao, Yanmin]'s Articles
[Chen, Chen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.